# SDR HALA2016030800073

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,748 hours, 9,640 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Iru
- Condition: Out Of Alignment
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DATA ERROR.  REALIGNED IRU'S.  PERFORMANCE DATA CHECKS GOOD AND FMC DATA CHECK OK.  OK FOR SERVICE.
